advertisement
Question
Posted by: Mandy | 2004/01/27

Confused!!!! please help urgently


I am in sharp severe pain on my right ovary due to a cyst, I always have the same pain each and every month but this time it is even worse! My Dr. put me on Pill two years ago, which didn't help @ all. Now I am willing to take anything including the pill "again" as long as it will take away the pain... the problem is that I am also deperate to have a baby and can't conceive! taking a pill will interefer with my chances of getting preg, if not which pill do you recommend I take?

Thanking you in anticipation

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You first need to see a doctor to assess whether you have a cyst and whether this is the cause for your pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Kate | 2004/01/27

Going on the pill will prevent you from falling pregnant. I would suggest you see a gynae who will advise you on the best course forward and on how best to try to fall pregnant.

I think you need to find out what is causing the pain too. Maybe you shoudl see another gynae, and please don't just see a GP for this problem you must see a gynae.

Reply to Kate
Posted by: Sam | 2004/01/27

I suggest you see your gynae for a check-up and he can tell you what the best course of action is, after having asessed you.

Good Luck!!

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement